# SDR F3LA2021030900019

- Difficulty date: March 9, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 12,392 hours, 5,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 847895
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LP1217092 ITEM 1 -- DURING OPERATIONAL TEST OF EMER LIGHTING FOUND FWD L (10WL) EMER BATTERY FAILED --- CORRECTIVE ACTION -- REMOVED AND REPLACED FWD L ( 10WL) EMER BATTERY OPS CHECKS GOOD. REF AMM 33-51-38-002A/AMM 33-51-38-400-002A.
